Variable structure control of a class of uncertain systems

Efe, M, Unsal, C, Kaynak, O and Yu, X 2004, 'Variable structure control of a class of uncertain systems', Automatica, vol. 40, no. 1, pp. 59-64.

Document type: Journal Article
Collection: Journal Articles

Title Variable structure control of a class of uncertain systems
Author(s) Efe, M
Unsal, C
Kaynak, O
Yu, X
Year 2004
Journal name Automatica
Volume number 40
Issue number 1
Start page 59
End page 64
Total pages 6
Publisher Pergamon
Abstract This brief paper proposes a method for tuning the parameters of a variable structure controller. The approach presented extracts the error at the output of the controller and applies a nonlinear tuning law using this error measure. The adaptation mechanism drives the state tracking error vector to the sliding hypersurface and maintains the sliding mode. In the simulations, the approach presented has been tested on the control of Duffing oscillator and the analytical claims have been justified under the existence of measurement noise, uncertainty and large nonzero initial errors.
Keyword(s) adaptive tuning
nonlinear systems
robust control
sliding mode control
DOI - identifier 10.1016/j.automatica.2003.07.010
Copyright notice © 2003 Elsevier Ltd. All rights reserved.
ISSN 0005-1098
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 40 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 47 times in Scopus Article | Citations
Altmetric details:
Access Statistics: 176 Abstract Views  -  Detailed Statistics
Created: Mon, 06 Dec 2010, 14:11:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us